# SDR CALA0001942

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO EACH 0.075 INCH CRACKS IN RT HORIZONTAL STABILIZER AFT SPAR HAT SECTION CHANNEL. THE HAT SECTION CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND 51-30-5.
